Patient :After having sex last Sunday (exactly a week ago) I've been having a very weird feeling every time I pee, it feels like im either being penetrated or I am climaxing and then my vagina really burns, also sometimes the pee contains a bit of blood and all this occurred after I took the plan B pill which I took last Monday a day after my sexual encounter. Is it because of the pill?..The sex we had was unprotected althought I do think he stuck his penis very deep inside me and when he ejeculated he did it in his hand whiped it off and penetrated me again after about 15 minutes. Can I result in pregnancy even though I took the pill the next day around 7 p.m.? I weight 223 lbs. I am 17 years old and measure 5'1
Symptoms: Occasional vaginal bleeding,burning when I pee, every time I pee I have the feeling of being penetrated or climaxing.
Thanks for contacting askthedoctor.com
The symptoms you are experiencing are probably due to an ongoing urinary tract infection secondary to intercourse with increased frequency and burning sensation accompanied. You need to get a urine culture done to rule out infection and have to be started on antibiotics.
Secondly , if plan b was taken a week back then you should be experiencing withdrawal bleed within 7 days now, and possibly the blood seen while urination could mark the onset of your menses. If the menses resume normally , then you are safe, but it they remain to light spotting or occasional blood discharge , then the chances for pregnancy has to be ruled out by performing a urine pregnancy test on the 7 day post missed period which can confirm or negate pregnancy.
I hope i have answered my query in detail,
wishing you health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.